Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On some characteristics of the frequency equation of small vibrations of holonomic conservative systems with static couplings


Author: Danilo P. Rašković
Journal: Quart. Appl. Math. 14 (1956), 309-311
MSC: Primary 70.0X
DOI: https://doi.org/10.1090/qam/79887
MathSciNet review: 79887
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. B. Biezeno and R. Grammel, Technische Dynamik, 1st ed., Springer, Berlin, 1939, p. 986
  • [2] Th. Kármán and M. Biot, Mathematical methods in engineering, 1st ed., McGraw-Hill. New York 1940, Chap. 11, Sect., 6

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 70.0X

Retrieve articles in all journals with MSC: 70.0X


Additional Information

DOI: https://doi.org/10.1090/qam/79887
Article copyright: © Copyright 1956 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website